• Title of article

    A singular parabolic equation with logarithmic nonlinearity and Lp-initial data

  • Author/Authors

    Lucas C.F. Ferreira، نويسنده , , Olivâine S. de Queiroz، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2010
  • Pages
    17
  • From page
    349
  • To page
    365
  • Abstract
    We study a parabolic equation with logarithmic nonlinearity and homogeneous Dirichlet condition in a smooth bounded domain. We firstly prove a result about existence of positive solutions with initial data in Lp-spaces, 1
  • Keywords
    Local and global existenceSingular equationsBlow-upLarge time behavior
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    2010
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    751775